# SDR 2004FA0000743

- Difficulty date: August 27, 2004
- Submitted: September 24, 2004
- Operation: General aviation
- Aircraft: N735UL
- Make and model: Cessna 182Q
- Aircraft serial: 18265694
- Engine: Cont O470U
- Engine time: 1,917 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 654650
- Condition: Cracked
- Location: Nr 6
- Part time: 1,043 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF AT CLIMB OUT, PILOT HEARD LOUD BANG FOLLOWED BY ROUGH ENGINE, DECLARED EMERGENCY AND LANDED WITHOUT FURTHER PROBLEMS.  WITH OIL LEAKING FROM COWL, VISUAL INSPECTION NOTED HEAD SEPARATED FROM NR 6 CYLINDER.  WITH COWL REMOVED AND CYLINDER OFF, IT WAS OBVIOUS THE CYLINDER HAD BEEN PARTIALLY CRACKED FOR SOME TIME.  (SO05200410648)
